Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Day 6 on 10 mg and feeling terrible

Posted by Micki on October 12, 2002, at 16:26:05

In reply to Re: Amen! Alan ThankYOU GabbiX2, posted by Alan on October 12, 2002, at 15:45:11

This is my 6th day on 10 mg Lexapro and I feel just as anxious and depressed, and more lethargic than before. Could barely force myself to go to the grocery store today, and can't seem to bring myself to wash the dishes in my sink. Does this mean this is the wrong drug for me, or might this still turn around...I know 6 days isn't very long.

Picked up the second prescription my doctor called in for me--Seroquel, which is an anti-psychotic, but she said to take it in a low dose (12.5 - 25 mg) and it may help with the anxiety/ruminating. However, after reading some of the Seroquel message thread, including stuff about permanent side effects, I'm afraid to take it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Micki thread:109458
URL: http://www.dr-bob.org/babble/20021012/msgs/123373.html